MAUDE Adverse Event Report: OSCOR INC DIREX STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC DIREX STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number M004DS300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that during procedure hemostatic valve of steerable guiding sheath was leaking.There was no known patient side effects reported.No additional information is available.
 
Additional Manufacturer Narrative
The device used in treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.Device used in treatment.The investigation was focus on a review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure destino steerable guiding sheath in-process and final inspection; perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel and is observed by quality assurance personnel.This procedure is performed on 100% of the sheaths.The instructions for use (ifu) informs user: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Slowly remove the dilator from the sheath.Caution: rapid removal may damage the valve membrane resulting in blood flow through the valve based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DIREX STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
MDR Report Key10734645
Report Number1035166-2020-00063
Device Sequence Number3450231
Product Code DYB
UDI-Device Identifier08714729858942
UDI-Public08714729858942
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberM004DS300
Device Catalogue NumberM004DS300
Device Lot NumberC8-19050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1